Discussions that mention synthroid

Thyroid Disorders board


I'm new to this thyroid game AND the RollErcoAster that some of us get to ride :rolleyes: on

Could you PLEASE explain EXACYLY what you mean by
"Ive just had immense trouble tolerating any type of thyroid meds" ? ? ?

I'm nearing week 6 on Synthroid (50 mcg - baby dose) & NOT enjoying what it does to my body :eek: at ALL!!

thanks,
Sue
Quote from sudufu:
I'm new to this thyroid game AND the RollErcoAster that some of us get to ride :rolleyes: on

Could you PLEASE explain EXACYLY what you mean by
"Ive just had immense trouble tolerating any type of thyroid meds" ? ? ?

I'm nearing week 6 on Synthroid (50 mcg - baby dose) & NOT enjoying what it does to my body :eek: at ALL!!

thanks,
Sue

Hi Sue I dont mind at all expressing what I went via with my meds..
Here is my list...lol
Ok here it goes;
Synthroid =increased brain fog, yellowing of the skin, swelling of eyes and hands, tingling sensation on top of scalp, rapid heart rate..

levoxyl = headaches, increased blood pressure, severe acid reflux,increased hunger

levothyroid = tremors,headaches

unithyroid = headaches , dizziness, upset stomach ,

transdermal compounded t4 no side effects really didnt do much of anything but really screw my periods up..

Naturethroid an hypo allergenic form of armour , visual dustubances sugar drops, and worse anxiety ..Probably due to the fact that it shot my t3 too high.. but all and all that was the most gentlest to my system and had more improvement..Going back to it as a matter of fact..

Well there is the list of the meds i have taken and the troubles i have had with all of them..What kinda of trouble are you having with synthroid?
For me Synthroid = INSOMNIA (2-3 days a week I wake up after only 2 hours of sleep, then HOURS later, may snooze again for 1.5 hrs more) brain fog & ditzy :dizzy:, swollen hands, head sweats

It's the only med I've been on, but I'm new to this. My primecare Doc wouldn't even TRY :mad: me on Armour <~ which is only thing at worked for my mother! In process of getting to see my Endo :D
Quote from sudufu:
For me Synthroid = INSOMNIA (2-3 days a week I wake up after only 2 hours of sleep, then HOURS later, may snooze again for 1.5 hrs more) brain fog & ditzy :dizzy:, swollen hands, head sweats

It's the only med I've been on, but I'm new to this. My primecare Doc wouldn't even TRY :mad: me on Armour <~ which is only thing at worked for my mother! In process of getting to see my Endo :D

Oh my..He wouldnt try you on armour..That is horrible..I think us as patients we should have the option as to what would like to try for our bodies...
Ha come to Florida most of the DRS here believe in tossing armour out...
Quote from sudufu:
Oh my..He wouldnt try you on armour..That is horrible..

yeah, I was an UN:mad:happy camper, but it gets BETTER.

Then pc-doc told medical group she could adjust my thyroid meds, therefore *greatly* DELAYING me seeing my Endo! If pc-doc is so good at it, why did it take me 3 MONTHS to get on thy meds???

SORRY, didn't mean to HI-JACK the original thread

Oh dont be sorry you didnt Hi-Jack ..No Worries :)
Your luck sounds about as bad as mine..Well hopefully your endo will be able to help you and maybe he or she will give you some armour to try or at least swap you out to something other than synthroid..Its awful playing the guessing game..Wondering what will work and what doesnt..
I wish you the best of luck .... :bouncing: